MathSciNet Relay Station
MathSciNet bibliographic data
MR155203 34.95 (46.90)
Agmon, S.; Nirenberg, L. Properties of solutions of ordinary differential equations in Banach space. Comm. Pure Appl. Math. 16 1963 121–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement